MAUDE Adverse Event Report: ARTHREX, INC. T15 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. T15 HEXALOBE, ISO, CANN.; ORTHOPEDIC MANUAL SURG INSTR
Model Number T15 HEXALOBE, ISO, CANN.
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/23/2025, an fda medwatch notification was received via email.A facility representative reported that an ar-8750-03 t15 hexalobe driver shaft broke while being used on a patient.All broken pieces were accounted for, and no harm was caused to the patient.Intraoperative x-ray imaging was used during the procedure to confirm that all fragments of the broken screwdriver were successfully removed.The incident occurred on (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information was received on 11/4/2025: this issue was discovered during a hardware removal procedure.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Additional Manufacturer Narrative
Additional information: b5, g3.
 
Event or Problem Description
Additional information was received on 11/25/2025: the issue occurred during the removal of hardware from the left ankle and calcaneus, combined with a subtalar fusion procedure.There was no case delay, and no additional anesthesia was required.Additional information was received on 12/08/2025: the hardware removal was an elective procedure performed to address pain and joint instability.The patient reported the initial onset of symptoms in (b)(6) 2024.Additional information was received on 12/15/2025: the original procedure was performed on (b)(6) 2024 and included implantation of the following arthrex devices: ar-8750-50h 5.0 large compression ft screw (50 mm length) and ar-8750-48h 5.0 large compression ft screw (48 mm length).Details regarding the arthrex part numbers explanted and implanted during the hardware removal procedure are currently unavailable.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex concluded the most likely cause.The most likely cause of the reported failure is user error, specifically using a device that may be damaged by wear and tear, with a manufacturing date of 2019.Directions for use dfu-0023-eo revision 5- instruments c.Validation repeated processing has minimal effect on these devices.End of life is normally determined by wear and damage due to repeated use and/or reprocessing.The user assumes liability and is responsible for the use of a damaged or dirty device.The complaint allegation could not be confirmed because the device was not returned for evaluation, and no supporting evidence of the reported failure was provided.

Brand Name
T15 HEXALOBE, ISO, CANN.
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23438026
Report Number1220246-2025-04932
Device Sequence Number4733446
Product Code LXH
UDI-Device Identifier00888867263765
UDI-Public00888867263765
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT15 HEXALOBE, ISO, CANN.
Device Catalogue NumberAR-8750-03
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by ManufacturerNot provided
11/25/2025
02/23/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/24/2025
12/23/2025
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown